specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Contains active ingredient Diphenhydramine 50mg (non-habit-forming sleep aid) in an easy-to-swallow capsule, compared to the active ingredient in Unisom SleepGels.
These maximum strength diphenhyrmailine softgels provide fast-acting relief, helping you get the sleep you need quickly.
Diphenhydramine helps you feel sleepy by blocking histamines that keep you awake, facilitating quick and deep sleep.
Perfect for occasional sleepless nights, with 160 liquid-filled capsules for reliable, nighttime relief.
Our easy-to-swallow softgels make it easier to take your medication, ensuring you get back to your normal routine quickly.
MORE FROM Sleep Aids-4